Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 237, NWS Tulsa, OK

June 13, 2005Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 13, 2005, 9:13 PM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 9:13 PM CDT (02:13 UTC)
Expired
Jun 13, 2005, 10:00 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:35 PM CDTTSTM WND DMGMountainburg, ARTREE LIMBS DOWN IN MOUNTAINBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140214
SVRTSA
ARC033-131-140300-
/O.NEW.KTSA.SV.W.0237.050614T0213Z-050614T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
914 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1000 PM CDT

* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
  NORTHWEST OF NATURAL DAM TO 11 MILES WEST OF CEDARVILLE TO 17 MILES
  WEST OF FORT SMITH...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NATURAL DAM...
  CEDARVILLE...FIGURE FIVE...LEE CREEK...VAN BUREN...FORT SMITH...
  RUDY...BONANZA...HACKETT...ALMA...HARTFORD...BARLING...
  MOUNTAINBURG...CHESTER...JENNY LIND...MIDLAND...DYER...EXCELSIOR...
  HUNTINGTON...GREENWOOD...MULBERRY...LAVACA...MANSFIELD...
  BURNVILLE...BLOOMER...WASHBURN AND FT CHAFFEE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3573 9396 3567 9398 3565 9408 3558 9408
      3558 9402 3549 9403 3544 9407 3522 9408
      3522 9403 3515 9402 3515 9413 3511 9415
      3507 9425 3496 9423 3493 9444 3541 9443
      3576 9449 3576 9406 3573 9391 3573 9391

$$
1 follow-up statement
000 
WWUS54 KTSA 140259
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT MON JUN 13 2005

ARC033-131-140309-
/O.EXP.KTSA.SV.W.0237.000000T0000Z-050614T0300Z/
CRAWFORD AR-SEBASTIAN AR-
959 PM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND CRAWFORD
COUNTIES EXPIRES AT 1000 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3573 9396 3567 9398 3565 9408 3558 9408
      3558 9402 3549 9403 3544 9407 3522 9408
      3522 9403 3515 9402 3515 9413 3511 9415
      3507 9425 3496 9423 3493 9444 3541 9443
      3576 9449 3576 9406 3573 9391 3573 9391

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:51 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 13, 8:51 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT MON JUN 13 2005

.MESOSCALE UPDATE...
EXPERIMENTAL GUST ANALYSIS GRIDS SHOWS THE HIGHEST POTENTIAL ACROSS
SEQUOYAH...NORTHERN LE FLORE..CRAWFORD AND SEBASTIAN COUNTIES.  KSRX
VELOCITY DATA SHOWING 66 KNOT INBOUND VELOCITIES OVER NORTHWEST
SEQUOYAH COUNTY.  CAPE AND CAP INDEX VALUES ALSO SUPPORT THE
POTENTIAL FOR SEVERE WEATHER INTO THE FORT SMITH AND VAN BUREN
AREAS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 13, 8:26 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT MON JUN 13 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
813 PM CDT MON JUN 13 2005

...TORNADO WATCH CONTINUES FOR PORTIONS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS UNTIL 11 PM...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...EAST OF A LINE FROM MIAMI TO MCALESTER.
	ONSET....NOW UNTIL 11 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTH AND EAST OF A LINE FROM MIAMI TO MCALESTER.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...BENTON AND CARROLL COUNTIES IN NORTHWEST
	ARKANSAS...PUSHMATAHA AND CHOCTAW COUNTIES IN SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...DELAWARE AND BENTON COUNTIES.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS CONTINUE AHEAD OF THE COLD FRONT STRETCHING FROM THE
NORTHEAST CORNER OF OKLAHOMA INTO SOUTH CENTRAL OKLAHOMA. WHILE
INSTABILITY CONTINUES TO BECOME LESS FAVORABLE OVERALL FOR SEVERE
STORMS...A COUPLE OF AREAS ALONG THE LINE HAVE BECOME OUTFLOW
DOMINANT SUGGESTING A DAMAGING WIND THREAT THROUGH THE REST OF THE
EVENING. THE TORNADO THREAT WILL CONTINUE TO DIMINISH WITH TIME
BUT A BRIEF SPIN-UP IS NOT IMPOSSIBLE ALONG THE LEADING EDGE OF
THE SEVERE STORMS.

IN ADDITION...STORMS HAVE CONTINUED TO REGENERATE OVER DELAWARE AND
BENTON COUNTIES...LEADING TO AN ENHANCED POTENTIAL FOR HEAVY RAIN
AND FLASH FLOODING.

AS THE UPPER LEVEL SYSTEM MOVES FARTHER AWAY FROM THE AREA...THE
OVERALL SEVERE THREAT WILL DECREASE LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY WEDNESDAY MORNING
SOUTH AND EAST OF INTERSTATE 44.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DRIER AIR BEHIND THE COLD FRONT WILL PUSH THUNDERSTORM ACTIVITY TO THE
SOUTHERN PORTION OF THE FORECAST AREA TUESDAY AND WEDNESDAY. NORTHWEST
FLOW WITH POSSIBLE MCS DEVELOPMENT WILL RETURN A CHANCE OF THUNDERSTORMS
FOR THE ENTIRE FORECAST AREA FOR THURSDAY AND FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 13, 8:06 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT MON JUN 13 2005

OKZ066-140215-
OKMULGEE-
806 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 473 FOR
THE FOLLOWING AREAS...

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN NORTHEAST OKLAHOMA

OKMULGEE...

THIS INCLUDES THE CITIES OF...OKMULGEE.

ARZ001>002-010>011-019>020-029-OKZ058-062>063-067>076-
140400-
BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON-
ADAIR-CHEROKEE-DELAWARE-HASKELL-LATIMER-LE FLORE-MCINTOSH-MAYES-
MUSKOGEE-OTTAWA-PITTSBURG-SEQUOYAH-WAGONER-
806 PM CDT MON JUN 13 2005

...TORNADO WATCH NUMBER 473 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 13 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... DELAWARE... MAYES...
OTTAWA... WAGONER...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
MCINTOSH... PITTSBURG...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
ROGERS...BENTONVILLE...JAY...POTEAU...TAHLEQUAH...FORT SMITH...
VAN BUREN...STIGLER...EUFAULA...SALLISAW...OZARK...CHARLESTON...
FAYETTEVILLE...SPRINGDALE...MCALESTER...PRYOR...MUSKOGEE...
MIAMI...HUNTSVILLE...WAGONER...STILWELL AND WILBURTON.
Special weather statement, Jun 13, 8:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON JUN 13 2005

OKZ057-060-061-064>066-140230-
OKMULGEE-
820 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 473 FOR
THE FOLLOWING AREAS...

IN OKLAHOMA THIS CANCELS 6 COUNTIES

IN NORTHEAST OKLAHOMA

CRAIG... CREEK... OKFUSKEE...
OKMULGEE... ROGERS... TULSA...

ARZ001>002-010>011-019>020-029-OKZ058-062>063-067>076-
140400-
BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON-
ADAIR-CHEROKEE-DELAWARE-HASKELL-LATIMER-LE FLORE-MCINTOSH-MAYES-
MUSKOGEE-OTTAWA-PITTSBURG-SEQUOYAH-WAGONER-
820 PM CDT MON JUN 13 2005

...TORNADO WATCH NUMBER 473 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 13 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... DELAWARE... MAYES...
OTTAWA... WAGONER...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
MCINTOSH... PITTSBURG...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
ROGERS...BENTONVILLE...JAY...POTEAU...TAHLEQUAH...FORT SMITH...
VAN BUREN...STIGLER...EUFAULA...SALLISAW...OZARK...CHARLESTON...
FAYETTEVILLE...SPRINGDALE...MCALESTER...PRYOR...MUSKOGEE...
MIAMI...HUNTSVILLE...WAGONER...STILWELL AND WILBURTON.
Local storm report, Jun 13, 8:27 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             GROVE                   36.59N 94.77W
06/13/2005  1.00 INCH        DELAWARE           OK   EMERGENCY MNGR

0758 PM     TSTM WND DMG     GROVE                   36.59N 94.77W
06/13/2005                   DELAWARE           OK   EMERGENCY MNGR

            NUMEROUS TREES DOWNED.

&&

SAA
Special weather statement, Jun 13, 8:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT MON JUN 13 2005

OKZ076-140230-
LE FLORE OK-
829 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 829 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF FANSHAWE TO 23 MILES
SOUTHWEST OF TALIHINA...MOVING EAST AT 35 MPH. A LARGE PORTION OF LE
FLORE COUNTY WILL BE AFFECTED BY THESE STORMS THROUGH 930 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Jun 13, 8:50 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT MON JUN 13 2005

OKZ058-062-067-070>071-140300-
MCINTOSH-MAYES-MUSKOGEE-OTTAWA-WAGONER-
850 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 473 FOR
THE FOLLOWING AREAS...

IN OKLAHOMA THIS CANCELS 5 COUNTIES

IN EAST CENTRAL OKLAHOMA

MUSKOGEE...

IN NORTHEAST OKLAHOMA

MAYES... OTTAWA... WAGONER...

IN SOUTHEAST OKLAHOMA

MCINTOSH...

THIS INCLUDES THE CITIES OF...EUFAULA...PRYOR...MUSKOGEE...
MIAMI AND WAGONER.

ARZ001>002-010>011-019>020-029-OKZ063-068>069-072>076-
140400-
BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON-
ADAIR-CHEROKEE-DELAWARE-HASKELL-LATIMER-LE FLORE-PITTSBURG-
SEQUOYAH-
850 PM CDT MON JUN 13 2005

...TORNADO WATCH NUMBER 473 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... DELAWARE...

IN SOUTHEAST OKLAHOMA

HASKELL... LATIMER... LE FLORE...
PITTSBURG...

THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS...
ROGERS...BENTONVILLE...JAY...POTEAU...TAHLEQUAH...FORT SMITH...
VAN BUREN...STIGLER...WILBURTON...SALLISAW...OZARK...CHARLESTON...
FAYETTEVILLE...SPRINGDALE...MCALESTER...HUNTSVILLE AND STILWELL.
Special weather statement, Jun 13, 9:08 PM CDT, 5 minutes before
ARZ010-019-029-OKZ069-140315-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT MON JUN 13 2005

ARZ010-019-029-OKZ069-140315-
ADAIR OK-CRAWFORD AR-SEBASTIAN AR-WASHINGTON AR-
908 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     WASHINGTON AND CRAWFORD

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN NORTHEAST OKLAHOMA
     ADAIR

AT 908 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM STILWELL TO 7 MILES WEST OF UNIONTOWN TO 17 MILES
WEST OF MILL CREEK...MOVING EAST AT 40 MPH.

A LARGE PORTION OF WASHINGTON...CRAWFORD...SEBASTIAN AND ADAIR
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1015 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:22 PM CDTSevere Thunderstorm WarningTSABenton53 min
Jun 13, 8:12 PM CDTSevere Thunderstorm WarningTSABenton66 min
Jun 13, 8:50 PM CDTSevere Thunderstorm WarningTSACarroll55 min
Jun 13, 9:38 PM CDTSevere Thunderstorm WarningTSAMadison, Washington67 min
Jun 13, 9:40 PM CDTSevere Thunderstorm WarningTSAFranklin53 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.